# SDR UIEA200600175

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 92,862 hours, 20,318 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: BACB30US613X
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT REVERSER, CENTER HINGE FITTING 2 EACH BOLTS FRACTURED.  REMOVED AND REPLACED CENTER HINGE FITTING AND BOLTS AS PER 747 SRM 51-30-05 TABLE I PAGE 6 AND SRM 51-30-04 TO NEXT OVERSIZED BOLT P/N BACB30US6K13Y.  FASTENER HOLES WERE INSPECTED AS PER NDT MANUAL PART 6, 51-00-00 FIG 9.  NO DEFECTS NOTED.
